Skip to content Skip to navigation

Some New Stability, Boundedness, and Square Integrability Conditions for Third-Order Neutral Delay Differential Equations

Commun. Math. Anal.
Volume 22, Number 1 (2019), 76 - 89

Some New Stability, Boundedness, and Square Integrability Conditions for Third-Order Neutral Delay Differential Equations

Price: $20.00

Abstract

In this paper, the authors establish some new sufficient conditions under which all solutions of a third order nonlinear neutral delay differential equation are stable, bounded, and square integrable. An example is also given to illustrate the results.